# SDR DALA2021070603746

- Difficulty date: July 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 52,972 hours, 22,944 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 4 MLG TIRE PARTIAL TREAD LOSS. CORRECTIVE ACTION: REMOVED + REPLACED #4 MAIL WHEEL + TIRE ASSY PER B757-200 AMM 32-19. (7457332)
